# SDR AALA20161104022

- Difficulty date: October 31, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 89,109 hours, 14,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN LENS COVER MISSING AT SEAT 21AB.  RE-ATTACHED LENS COVER IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
